Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the reason for lump above my left testicle?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
The spot above my left testical I think where I had vasectomy years ago is very sore to the touch and has developed a lump about the size of a pea I painfully sat on my left test about a month ago thought maybe that could have inflamed the area
Posted Tue, 8 May 2012 in Testicle Problems
Answered by Dr. Rajiv goel 11 hours later

Thanks for your query.

The sore lump is unlikely to have anything to do with your vasectomy surgery.

Most likely, the lump is an inflammation of your rete testis and it may be because of the trauma you suffered.

Do you have any symptoms noticed while passing urine?

I suggest you to use scrotal support; start on anti-inflammatory medications (Ibuprofen 400mg twice daily half an hour after food). If the symptoms do not improve, you may need ultrasound scan of the scrotum. You can get it done under guidance of physician / urologist.

I wish to follow up with the ultrasound scan if the pain isn't better with medications.

Hope I have answered your query adequately. Feel free to put forward your queries if you have any clarifications on my answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor